Analytic theory of linear$q$-difference equations

W. J. Trjitzinsky Evanston, Ill., U. S. A.

TBD mathscidoc:1701.33803

Acta Mathematica, 61, (1), 1-38, 1933.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:02 uploaded by actaadmin ] [ 182 downloads ] [ 0 comments ] [ Cited by 45 ]
@inproceedings{w.1933analytic,
  title={Analytic theory of linear$q$-difference equations},
  author={W. J. Trjitzinsky},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203102528516512},
  booktitle={Acta Mathematica},
  volume={61},
  number={1},
  pages={1-38},
  year={1933},
}
W. J. Trjitzinsky. Analytic theory of linear$q$-difference equations. 1933. Vol. 61. In Acta Mathematica. pp.1-38. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203102528516512.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved